# SDR SWIA200515103

- Difficulty date: June 1, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,135 hours, 5,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD AISLE LIGHT INOP, LOCATION FORWARD.   RELAMPED OVERHEAD EMERGENCY LIGHT "FWD".  OPERATIONAL CHECK GOOD.
